Authors
Advisor(s)
Abstract(s)
In this paper we prove the Lefschetz coincidence theorem in o-minimal expansions of fields using the o-minimal singular homology and cohomology
Description
Keywords
O-minimal structures Lefschetz coincidence theorem O-minimal (co)homology
Citation
Edmundo, Mário Jorge; Woerheide, A. - The Lefschetz coincidence theorem in o-minimal expansions of fields. "Topology and its Applications" [Em linha]. ISSN 0166-8641. Vol. 156, Nº 15 (2009), p. 1-26
Publisher
Elsevier B.V.